# SDR AALA201611219008

- Difficulty date: November 18, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 53,024 hours, 19,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ARMING DEVICE DOES NOT STAY FLUSH.  FOUND ARM-DISARM UNIT HANDLE LOOSE.   SECURED AND FUNCTIONAL TESTED OK IAW 52-22-00-720-001-A.
